American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] I. Kan and J. A. Yorke. Antimonotonicity: Concurrent creation and annihilation of periodic orbits. Bull. Amer. Math. Soc. 23 (1990) 469-476. MR 1031582.
Abstract, references, and article information   
View Article: PDF

[2] Neal R. Wagner. A continuity property and surface topology. Bull. Amer. Math. Soc. 79 (1973) 1308-1311. MR 0339059.
Abstract, references, and article information   
View Article: PDF

[3] Peter I. Booth. A unified treatment of some basic problems in homotopy theory. Bull. Amer. Math. Soc. 79 (1973) 331-336. MR 0315710.
Abstract, references, and article information   
View Article: PDF

[4] Ross Geoghegan. Manifolds of piecewise linear maps and a related normed linear space. Bull. Amer. Math. Soc. 77 (1971) 629-632. MR 0277010.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1